# SDR 0200306308

- Difficulty date: January 23, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 49,899 hours, 6,009 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on support for main deck drain pan at BS 940 RBL 42. Repaired per EA 63-187821.
